MAUDE Adverse Event Report: COSMAN MEDICAL NITINOL TC ELECTRODE; PROBE, RADIOFREQUENCY LESION

COSMAN MEDICAL NITINOL TC ELECTRODE; PROBE, RADIOFREQUENCY LESION
Model Number TCN-10
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/10/2018
Type of Reportable Event Malfunction
Event or Problem Description
The device analysis performed showed that the shaft was completely separated from the hub due to excessive external mechanical force placed upon the shaft.

Brand Name
NITINOL TC ELECTRODE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
COSMAN MEDICAL
22 terry avenue
burlington MA 01803
MDR Report Key7200293
Report Number3006630150-2018-00263
Device Sequence Number19056550
Product Code GXI
UDI-Device Identifier00813250013054
UDI-Public00813250013054
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberTCN-10
Device Lot Number100716
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2018
Initial Report FDA Received Date01/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1